# SDR SWIA200515711

- Difficulty date: October 15, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 26,235 hours, 37,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 996
- Condition: Discharged
- Location: Emergency Light
- Part time: 11,284 hours, 14,670 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FFOD CHECKS, MULTIPLE EMERGENCY LTS WILL NOT WORK ON FLOOR STRIP, AND AT EXITS.   REPLACED BATTERY PACK AT ROW 5.  OPERATIONAL CHECK GOOD.
